# SDR VNAA0005006

- Difficulty date: May 4, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 12,986 hours, 11,946 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Lt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, C
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A LEFT HAND GENERATOR, ENVIRONMENTAL CONTROL UNIT FAIL, AND NOSE WHEEL STEERING FAIL CAS MESSAGE.  THE CREW ABORTED TAKEOFF AND CONTACTED MAINTENANCE CONTROL.  MAINTENANCE CONTROL HAD OUTSTATION MAINTENANCE RERACK THE BUS POWER CONTROL UNIT AND THE GENERATOR CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  THE AIRCRAFT WAS RELEASED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4171 DEPARTED WITHOUT FURTHER INCIDENT.
